# SDR SWAA2023081689183

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 62,170 hours, 33,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE SLIDE DRAGS ON FLOOR WHEN OPENING DOOR.<[01] REMOVED SLIDE AND COVER. REPOSITIONED SLIDE IN COVER IAW AMM 25-66-01 AND REINSTALLED.
